# SDR GTIA2021060735776

- Difficulty date: June 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 14,310 hours, 6,266 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Indication Sys
- Condition: False Activation
- Location: Engine Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EVERY CLIMB ENG 2 N2 VIBRATION TO 6.1 THRUST INCREASE AND CLIMB WOULD TRIGGER A HIGH VIBRATION-PERFORMED TSM 71-00-00-810-873 STEPS 4(A) 1-5, NO FAULTS OR DEFECTS NOTED.
